Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in the throat, white patch, hurts while swallowing. What could it be?

i havent had strep since i got my tonsils removed 6 years ago but today i felt a pain in the throat . i went home and looked and its like a grayish white big patch. it does hurt but it does not at all feel like strep and i have no iddea swallowing it more so feel s like someones pushing on the spot, it feels like pressure and had got worse and more constant as the day went by and i want to know what it is.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Actually this is called kapharaktaj pittika in mouth / throat.This is related with stomach dysfunction (not easily recognized at this stage without nadi chikitsa).

The best remedy for this is "tallisadi churna"/ "sitopalladi churna" thrice daily with warm puffed rice water.This will give you 101% result. This is a very common symptom found now a days treated well with these medicines successfully.
Answered: Sun, 2 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor